About Me: Female, 55, montague, NJ, member since Mar 2012
my name is christine been very sick for this last pass mouth, i have so much pain in my lower belly. i had sergery 5 years ago. and it hurt off and on. but it got worse, i cant take the pain went to hospital send me home with 13 bottles of pills that is so wrong. no one
[More] go in and look what is wrong they said the sergents they dont want to be agable for a law sute i do not understand . o my god someone has to do something its only getting worse. and all they are doing is covering it with pain meds. dilaudid and then i went to another hospital and the same thing happen they up my pain meds. o my god, this is all wrong ,, please if anyone can help please call me at 973 670 1051. i think it could be the mesh . but im not sure but one thing i no i cant take it no more. thank you god bless. and please if anyone reads this please say a prayer for me. thank you, christine longcor
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.